# SDR AALA202005189018

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 34,021 hours, 13,748 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR LIGHT ILLUMINATED DURING POST CHECK TEST FLIGHT. DOOR VERIFIED CLOSED AND HANDLE STOWED. ADJUSTED LATCH ROLLERS PER AMM 52-13-00.
